Academic Journals Database
Disseminating quality controlled scientific knowledge

Folding of a 2-Tangle-Graphs

ADD TO MY LIST
 
Author(s): M. El-Ghoul | F. Salama | A. S. Pelila

Journal: Journal of Mathematics Research
ISSN 1916-9795

Volume: 4;
Issue: 1;
Date: 2012;
Original page

ABSTRACT
In this paper, we will define foldings of 2-tangle-graph into itself. Therepresentation of this new graph and its foldings by matrices will bepresented. We will deduce the limit of foldings of this new graph.
Affiliate Program     

Tango Rapperswil
Tango Rapperswil